MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERIPHERAL ROTAWIRE AND WIRECLIP TORQUER; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION PERIPHERAL ROTAWIRE AND WIRECLIP TORQUER; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 29711
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that the balloon became stuck with the rotawire.The 85% stenosed target lesion was located in the non tortuous and non calcified perineal artery.A 2.5mmx150mmx150cm coyote and a 330cm rotawire and wireclip torquer were selected for use.During the procedure, the balloon was inflated at nominal pressure and it was noted that the balloon became stuck with the rotawire.Both balloon and rotawire were removed together as one unit with no issues and the procedure was completed with another of same device.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for evaluation.Microscopic and visual inspection of the wire found no damages or defects.The rotawire was able to be removed but was not able to be reinserted due to damages to the coyote otw device.Dimensional inspection revealed the components were within specification.
 
Event or Problem Description
It was reported that the balloon became stuck with the rotawire.The 85% stenosed target lesion was located in the non tortuous and non calcified perineal artery.A 2.5mmx150mmx150cm coyote balloon and a 330cm rotawire guidewire were selected for use.During the procedure, the balloon was inflated at nominal pressure and it was noted that the balloon became stuck with the rotawire.Both balloon and rotawire were removed together as one unit with no issues and the procedure was completed with another of same device.No patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for evaluation.Microscopic and visual inspection of the wire found no damages or defects.The rotawire was able to be removed but was not able to be reinserted due to damages to the coyote otw device.Dimensional inspection revealed the components were within specification.Correction to field d1: brand name from rotawire and wireclip torquer to peripheral rotawire and wireclip torquer.

Brand Name
PERIPHERAL ROTAWIRE AND WIRECLIP TORQUER
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC DE COSTA RICA S.R.L.
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key13534780
Report Number2134265-2022-01645
Device Sequence Number11810809
Product Code MCW
UDI-Device Identifier08714729838890
UDI-Public08714729838890
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K121774
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/27/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/21/2023
Device Model Number29711
Device Catalogue Number29711
Device Lot Number0028248501
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/28/2022
Supplement Date Received by Manufacturer03/02/2022
04/11/2022
Initial Report FDA Received Date02/15/2022
Supplement Report FDA Received Date03/24/2022
04/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age83 YR
Patient SexFemale